MAUDE Adverse Event Report: MINERVA SURGICAL, INC. SYMPHION RD- RESECTING DEVICE 3.6

MINERVA SURGICAL, INC. SYMPHION RD- RESECTING DEVICE 3.6
Model Number FG-0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The resecting device was not returned for investigation.Physical product examination is not possible.Initially suspected injuries were not confirmed.This report is filed due to overnight hospitalization for observation.
 
Event or Problem Description
The company was made aware that a hysteroscopic polypectomy using the symphion system was performed.During the otherwise uneventful procedure, doctor noticed a sudden loss of fluid totaling approximately 700cc.At that time the polypectomy had been completed.Doctor suspected a uterine perforation and possible bladder perforation.None were subsequently confirmed.The patient was kept overnight for observation and discharged.

Brand Name
SYMPHION RD- RESECTING DEVICE 3.6
Common Device Name
SYMPHION RD- RESECTING DEVICE 3.6
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
MDR Report Key12524005
Report Number3011011193-2021-00019
Device Sequence Number4291128
Product Code PGT
UDI-Device Identifier08714729863656
UDI-Public08714729863656
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0201
Device Catalogue NumberFG-0201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;